# SDR A6WA201644030

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,209 hours, 30,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R5311048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED RT AFT NLG SPADE DOOR CUTOUT AT FS 235.00, STR 26R.  REPAIRED RT AFT NLG SPADE DOOR CUTOUT AT FS 235.00, STR 26R IAW GREO 601R-53-11-048, REV-D, DATED 06/10/2015.
